# SDR DALA2019043002741

- Difficulty date: April 24, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 195 hours, 84 cycles
- Engine: Pwa PW1519G
- Engine time: 141 hours, 65 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8110 DECLARED AN EMERGENCY FOR RIGHT ENGINE DEGRADED MESSAGE WITH A FADAC 1 FAULT ON DESCENT INTO DTW . CORRECTIVE ACTION: MTC FOUND 2.5 BLEED ACTUATOR FAULT TRIGGERED. BLEED VALVE REPLACED IN ACCORDANCE WITH AS-100 AMP TASK PW1000G-A-75-32-01. (LP# 5119382)
